Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 367, NWS Norman, OK

May 21, 2013Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 21, 2013, 10:18 AM CDT for Kiowa County, Washita County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 10:18 AM CDT (15:18 UTC)
Expired
May 21, 2013, 11:00 AM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS54 KOUN 211518
SVROUN
OKC075-149-211600-
/O.NEW.KOUN.SV.W.0367.130521T1518Z-130521T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1018 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1100 AM CDT

* AT 1014 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM LOCATED 4 MILES NORTH OF LONE WOLF...MOVING
  EAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS IN EXCESS OF 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  HOBART...CORDELL...MOUNTAIN VIEW...SENTINEL...CORN...DILL CITY...
  GOTEBO...ROCKY...COLONY...CLOUD CHIEF AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&

LAT...LON 3543 9868 3497 9864 3484 9910 3527 9937
      3528 9937
TIME...MOT...LOC 1517Z 249DEG 36KT 3505 9922 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:28 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 21, 6:28 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
628 AM CDT TUE MAY 21 2013

.DISCUSSION...
12Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A VERY SLOWLY MOVING COLD FRONT HAS LIT UP WITH CONVECTION
OVERNIGHT...AND THESE STORMS ARE LIKELY TO CONTINUE ALONG THE
FRONT ALL DAY AND INTO THE EVENING. THE FRONT...AND THE AREA OF
STORMS...SHOULD MOVE SLOWLY SE THE REST OF THE DAY. HOWEVER...SOME
NORTHWARD DEVELOPMENT IS NOT OUT OF THE QUESTION THIS MORNING. IN
ANY CASE...TSRA SHOULD REMAIN S OF KPNC...KGAG...AND KWWR. THE
STORMS ARE EXPECTED TO MOVE SE OF OUR FORECAST AREA THIS
EVENING...LEAVING CLEARING SKIES AND LIGHT WINDS AT MOST SITES.
RECENT RAINS SUGGEST THAT SOME BR IS A GOOD POSSIBILITY TOWARD
SUNRISE AT ALL BUT OUR WESTERN SITES. WINDS WILL TURN AROUND TO S
OVERNIGHT OR TOMORROW MORNING.

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT TUE MAY 21 2013/

DISCUSSION...
EARLY MODEL DIVERGENCE AND PERIODIC CONVECTIVE ACTIVITY WILL LEAD
TO A VERY LOW-CONFIDENCE FORECAST...ESPECIALLY AFTER SATURDAY.

THE SYNOPTIC-SCALE STORM SYSTEM THAT HAS PLAGUED OKLAHOMA AND
NORTH TEXAS WITH SEVERE WEATHER OVER THE PAST COUPLE OF DAYS HAS
SHIFTED SLIGHTLY TO THE SOUTHEAST. STORMS ARE LIKELY TO CONTINUE
TODAY...WITH PRIMARY EMPHASIS ACROSS THE SOUTHEAST PARTS OF OUR
FORECAST AREA. THE RISK OF SEVERE STORMS WILL BE MAINLY CONFINED
TO THE SOUTHEAST HALF OF OKLAHOMA...AND NORTH TEXAS FROM WICHITA
FALLS EAST.

THE COOLER AIR BEHIND THE SURFACE COLD FRONT WILL FINALLY MOVE
FARTHER SOUTH FOR WEDNESDAY...REDUCING THE CHANCES FOR STORMS FOR
A DAY OR TWO.

SOUTHERLY FLOW WILL BRING WARMTH AND MOISTURE BACK INTO NORTH
TEXAS AND OKLAHOMA LATE THIS WEEK. THIS WILL BRING ANOTHER SERIES
OF CHANCES FOR RAIN AS A LONG PARADE OF SHORTWAVE TROUGHS PASS
OVER THE SOUTHERN PLAINS WITHIN THE LONGWAVE TROUGH ANCHORED OVER
WESTERN NORTH AMERICA. EVEN IF THE MODEL FORECASTS WERE IN BETTER
AGREEMENT...THE TIMING OF SUCH WAVES IS DIFFICULT IN THIS TIME
FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  55  80  61 /  60  10  10  20
HOBART OK         78  54  87  61 /  40  10  10  20
WICHITA FALLS TX  81  57  89  64 /  60  10  10  10
GAGE OK           81  51  85  56 /  10  10  20  20
PONCA CITY OK     77  53  79  57 /  20  10  10  20
DURANT OK         82  60  85  64 /  80  40  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/23/23
Hazardous weather outlook, May 21, 9:55 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
955 AM CDT TUE MAY 21 2013

OKZ004>048-050>052-TXZ083>090-221000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
955 AM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM SAYRE AND ELK
CITY... TO OKLAHOMA CITY AND CHANDLER... INCLUDING ALL OF WESTERN
NORTH TEXAS.

IMPACTS...
IN CENTRAL OKLAHOMA...THE MAIN CONCERN WILL BE HAIL UP TO THE
SIZE OF HALF DOLLARS THROUGH MID AFTERNOON.

FARTHER SOUTH... ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA THERE
WILL HAVE A RISK OF HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS
TO 70 MPH IN THE STRONGEST STORMS. THERE REMAINS LOW CHANCE OF AN
ISOLATED TORNADO ACROSS FAR SOUTHEAST OKLAHOMA THIS AFTERNOON.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH 8 PM. THE RISK WILL END FROM NORTHWEST TO SOUTHEAST THIS
AFTERNOON AND EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 8 PM.

DISCUSSION...
STRONG INSTABILITY WILL ONCE AGAIN BE IN PLACE THIS AFTERNOON
ACROSS APPROXIMATELY THE SOUTHEAST TWO THIRDS OF OKLAHOMA...INTO
NORTH TEXAS. VERTICAL WIND PROFILES WILL FAVOR STRONG TO SEVERE
THUNDERSTORMS OVER THIS SAME REGION. AN UPPER-LEVEL WAVE WILL
HELP DRIVE A SURFACE COLD FRONT SOUTHEAST TODAY INTO THIS
EVENING...PROVIDING A FOCUS FOR STORM DEVELOPMENT. THE STORMS
ARE LIKELY TO BE CONCENTRATED ALONG THIS FRONT FOR MOST OF THE
DAY. INITIALLY...MARGINALLY SEVERE HAIL WILL BE THE MAIN CONCERN
ACROSS CENTRAL INTO SOUTHERN OKLAHOMA. BY AFTERNOON...LARGER
HAIL AND STRONG WINDS WILL BECOME THE MAIN CONCERNS ACROSS MAINLY
SOUTHERN OKLAHOMA...AS THE FRONT BEGINS TO MOVE SOUTHEAST.
AS THE FRONT CONTINUES ITS SOUTHEAST MOVEMENT INTO GREATER INSTABILITY
AND MORE SUPPORTIVE WINDS...THE RISKS OF VERY LARGE HAIL AND VERY STRONG
WINDS WILL INCREASE... ALONG WITH PERHAPS AN ISOLATED TORNADO...
OVER SOUTHEAST OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY
THROUGH SATURDAY. STORMS TOMORROW...IF THEY FORM AT ALL...ARE NOT
EXPECTED TO BE SEVERE. HOWEVER...THERE WILL BE A SLIGHT RISK OF
SEVERE STORMS OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS LATE
THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE AGAIN ON FRIDAY AND
SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5AM
WEDNESDAY WITH ADDITIONAL UPDATES AS NEEDED.

CMS/30

In the hours before

Special weather statement, May 21, 8:58 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 AM CDT TUE MAY 21 2013

OKZ033-034-036-TXZ083-211445-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
858 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...CENTRAL GREER...WESTERN
JACKSON AND NORTHERN HARDEMAN COUNTIES UNTIL 945 AM CDT...

AT 854 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF DODSON TO 3 MILES NORTHEAST OF TELL...MOVING EAST AT
50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3490 10000 3507 9947 3441 9963 3438 9999
TIME...MOT...LOC 1354Z 253DEG 45KT 3477 10009 3441 10035
Special weather statement, May 21, 9:24 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
924 AM CDT TUE MAY 21 2013

OKZ025-028-029-211500-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
924 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKLAHOMA...MCCLAIN AND
CLEVELAND COUNTIES UNTIL 1000 AM CDT...

AT 920 AM CDT...SCATTERED THUNDERSTORMS WERE LOCATED NEAR NEWCASTLE
AND MOORE...MOVING NORTHEAST AT 55 MPH. OTHER STORMS WERE DEVELOPING
ACROSS PORTIONS OF SOUTHWEST OKLAHOMA AND WILL LIKELY IMPACT AREAS
ACROSS CENTRAL OKLAHOMA BETWEEN 10 AM AND NOON. THERE IS THE
POTENTIAL FOR OF THESE STORMS TO BECOME MARGINALLY SEVERE WITH HAIL
TO THE SIZE OF QUARTERS AND STRONG WIND GUSTS AS WELL AS FREQUENT
LIGHTNING.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3489 9717 3489 9764 3550 9764 3559 9721
TIME...MOT...LOC 1420Z 240DEG 49KT 3531 9747

30
Special weather statement, May 21, 9:50 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT TUE MAY 21 2013

OKZ033-036-TXZ083>085-211530-
HARMON OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
950 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...CENTRAL
JACKSON...WESTERN WILBARGER...HARDEMAN AND FOARD COUNTIES UNTIL 1030
AM CDT...

AT 947 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF KIRKLAND TO 3 MILES SOUTHEAST OF HACKBERRY...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3424 10003 3424 10001 3423 10000 3459 10000
      3468 9933 3385 9940 3384 10004
TIME...MOT...LOC 1447Z 265DEG 39KT 3449 10000 3390 10010
Local storm report, May 21, 9:59 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
959 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             1 E PURCELL             35.01N 97.35W
05/21/2013  E1.00 INCH       MCCLAIN            OK   NWS EMPLOYEE

0953 AM     HAIL             REED                    34.90N 99.68W
05/21/2013  E1.00 INCH       GREER              OK   EMERGENCY MNGR

&&

MDAY
Local storm report, May 21, 10:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1012 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             6 N MANGUM              34.97N 99.50W
05/21/2013  E1.75 INCH       GREER              OK   EMERGENCY MNGR

&&

MDAY
Local storm report, May 21, 10:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HAIL             1 S LONE WOLF           34.98N 99.25W
05/21/2013  E1.75 INCH       KIOWA              OK   AMATEUR RADIO

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:01 PM CDTTornado WarningOUNCarter, Love, Marshall44 min
May 20, 7:19 PM CDTTornado WarningOUNJohnston, Marshall26 min
May 20, 7:35 PM CDTRiver Flood WarningOUNOklahoma3 hr
May 20, 7:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston68 min
May 20, 7:40 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min
May 20, 7:44 PM CDTTornado WarningOUNAtoka, Coal, Johnston46 min
May 20, 7:55 PM CDTSevere Thunderstorm WarningOUNLove50 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan49 min
May 20, 8:28 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
May 20, 9:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston39 min
May 20, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray51 min
May 20, 9:17 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 20, 9:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston3 hr
May 20, 9:44 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan46 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton45 min
May 20, 10:04 PM CDTTornado WarningOUNAtoka, Bryan26 min
May 20, 10:25 PM CDTTornado WarningOUNAtoka35 min
May 20, 10:33 PM CDTSpecial Weather StatementOUNCoal27 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc52 min
May 20, 10:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens44 min
May 20, 11:20 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal25 min
May 20, 11:25 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
May 20, 11:28 PM CDTSevere Thunderstorm WarningOUNStephens47 min
May 20, 11:50 PM CDTSpecial Weather StatementOUNMcClain25 min
May 20, 11:58 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes47 min
May 21, 12:12 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
May 21, 12:13 AM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole47 min
May 21, 12:41 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc49 min
May 21, 12:49 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc41 min
May 21, 1:10 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole50 min
May 21, 1:33 AM CDTSpecial Weather StatementOUNHughes27 min
May 21, 1:41 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 21, 2:16 AM CDTSpecial Weather StatementOUNPottawatomie29 min
May 21, 2:26 AM CDTSpecial Weather StatementOUNCoal34 min
May 21, 2:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 21, 3:08 AM CDTSpecial Weather StatementOUNHughes37 min
May 21, 3:12 AM CDTSpecial Weather StatementOUNSeminole33 min
May 21, 3:28 AM CDTSpecial Weather StatementOUNMcClain32 min
May 21, 3:42 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
May 21, 3:56 AM CDTSpecial Weather StatementOUNHughes34 min
May 21, 3:58 AM CDTSpecial Weather StatementOUNKiowa32 min
May 21, 4:29 AM CDTSpecial Weather StatementOUNPottawatomie31 min
May 21, 5:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche45 min
May 21, 5:25 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady50 min
May 21, 6:00 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain30 min
May 21, 6:29 AM CDTSpecial Weather StatementOUNCleveland31 min
May 21, 7:14 AM CDTSpecial Weather StatementOUNTillman46 min
May 21, 7:16 AM CDTSpecial Weather StatementOUNStephens44 min
May 21, 7:39 AM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more3 hr
May 21, 7:56 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman49 min
May 21, 8:18 AM CDTSpecial Weather StatementOUNMcClain27 min
May 21, 8:24 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 21, 8:34 AM CDTSpecial Weather StatementOUNAtoka26 min
May 21, 8:40 AM CDTSpecial Weather StatementOUNCarter, Murray35 min
May 21, 8:56 AM CDTSpecial Weather StatementOUNCleveland34 min
May 21, 8:58 AM CDTSpecial Weather StatementOUNGreer, Harmon47 min
May 21, 9:06 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 21, 9:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson44 min
May 21, 9:24 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 21, 9:50 AM CDTSpecial Weather StatementOUNJackson40 min
May 21, 9:54 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita51 min
May 21, 10:17 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 21, 10:24 AM CDTSpecial Weather StatementOUNJackson, Tillman51 min
May 21, 10:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 21, 10:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita47 min
May 21, 11:10 AM CDTSpecial Weather StatementOUNCotton, Jefferson50 min
May 21, 11:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
May 21, 11:30 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher45 min
May 21, 11:53 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma22 min
May 21, 11:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 21, 12:10 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole35 min
May 21, 12:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens45 min
May 21, 12:23 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie52 min
May 21, 12:25 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma50 min
May 21, 12:45 PM CDTSpecial Weather StatementOUNLincoln, Payne45 min
May 21, 12:49 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Marshall, Murray, Pontotoc56 min
May 21, 12:52 PM CDTSpecial Weather StatementOUNGarvin, Hughes, Pottawatomie, Seminole53 min
May 21, 12:53 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
May 21, 1:20 PM CDTSpecial Weather StatementOUNCoal, Hughes55 min
May 21, 1:27 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.